О некоторых системах почти независимых функций

В.Ф. Гапошкин

Sibirskij matematiceskij zurnal (1968)

  • Volume: 9, Issue: 2, page 264-279
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гапошкин, В.Ф.. "О некоторых системах почти независимых функций." Sibirskij matematiceskij zurnal 9.2 (1968): 264-279. <http://eudml.org/doc/60498>.

author = {Гапошкин, В.Ф.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {approximation and series expansion},
language = {rus},
number = {2},
pages = {264-279},
publisher = {Izd. AN SSSR},
title = {О некоторых системах почти независимых функций},
url = {http://eudml.org/doc/60498},
volume = {9},
year = {1968},

AU - Гапошкин, В.Ф.
TI - О некоторых системах почти независимых функций
JO - Sibirskij matematiceskij zurnal
PY - 1968
VL - 9
IS - 2
SP - 264
EP - 279
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/60498
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.